MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,ECG,STRESS,FOAM,5PK

Medline Industries, LP MEDLINE; ELECTRODE,ECG,STRESS,FOAM,5PK
Catalog Number MDSM611905Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "lots of noise, troubles sticking, and inconsistent reads.".
 
Additional Manufacturer Narrative
The customer reported issues with stick-on ekg leads, including ¿lots of noise, troubles sticking, and inconsistent reads.¿ complaint samples were checked for electrical performance test as per ansi/aami ec 12:2000, and no problem with signals was observed and values were within the controlled specifications; device history records and inspection/testing records were reviewed and found in compliance with specifications, and user test found the samples applied on dry skin didn¿t come off or detach from the skin.The complaint is not confirmed.No root cause was identified, and no trends were identified for the specified material number and corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,STRESS,FOAM,5PK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50754162
Report Number1417592-2026-39175
Device Sequence Number21249773
Product Code DRX
UDI-Device Identifier50884389830459
UDI-Public50884389830459
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611905Z
Device Lot Number65924110051
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown